I’ve been on invega for three years I wanted to be on a pill but was forced at hospital into taking the shot . I would rather take a pill. I don’t eat much and cut back on sodas eating and drinking around the same and exercising less I weighed ten pounds lighter before the shot. I’ve read where invega can cause brain tumors and I’m scared shitless even if they say they are non cancerous the thought of brain surgery is scary. Should I refuse to take my shot on the 29th and demand to be put on a pill with less prolactin and that I can choose to take everyday.
I also have extreme boredom,no interests in anything and intense pacing
Where did you hear it causes brain tumors?
It’s all over google
Dont see it .I just googled it. Never heard of anyone getting brain tumors from it.
Should I quit taking the medicine?
It appears to be more common with risperidone than Invega to have a pituitary tumor (based on very limited Google searches). I haven’t heard of anyone on here or elsewhere having one but it does seem to be a possibility however small.
I don’t really think I would recommend not taking it anymore, I say this while taking Invega pills with elevated prolactin levels which I am currently seeing an endocrinologist about. If I end up having a tumor I will let you know, never thought I would really type that out but then again I never thought I would have schizophrenia.
I hope it’s just anxiety or paranoia that is getting the best of you, I feel like I would have heard more about this topic if it were more prevalent.
Thanks for bringing this up and I suggest changing the title, it really doesn’t describe well what you wanted to discuss.
Thanks I still have those fears though.
When people have anxiety and paranoia they are going to research the heck out of everything they are on, which you know the saying if you are looking for something wrong you will find it. The internet isn’t always reliable. No drug, not even Tylenol comes without warnings or possibilities. I worked for a pharmaceutical company and you have to list anything even remotely possible because you want to minimize any chance of a lawsuit. You are over analyzing it. I suffer from depression and anxiety which I have extreme boredom and pacing and I’m not on any those meds.
you’d have to make a decision according to your conscience, but i think being stable is best and the injection is a good way to do that on a day to day basis.
İ couldn t see any result about this eighter. İ just found a result that ‘’ people who has pituary tumor should ask doctor before use’’…
I’m on the highest dose of inVega and it’s the shot to because I can’t remember to take a pill everyday. It works great for me. I have no motivation though. Just give it a chance it might work wonders like it doesr me
Well invega Can cause high prolactin and high prolactin for a long time can cause pituitary tumors it’s rare but it happens so take ur chances I am on invega 159 three weekly I would say I am taking my chances
That’s scary to think about
Yes but only prolactin lowering ap is abilify which didn’t suit me .others are prolactin neutral meds such as zeprexa Rexulti etc
I think antipsychotics can cause pituitary tumors from the reduced dopamine regulation.
Gonna phase the Invega Trinza shot out and try Abilify Maintena instead.
Jeez, you’d think people on here were indoctrinated or something ~~~
If you don’t want the shot and want the oral pill instead you need to do that/make that happen, don’t give up control over YOUR LIFE. Its not the damn doctors life.